Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I'm just about to start month 4 of Accutane, and was doing great until now. I'm on 40mg twice a day. I woke up this morning and my chin is covered with zits. I have a few other random ones around my face now.

I don't know what is going on I thought my IB would be earlier on. Also my lips and the corners of my mouth are EXTREMLEY dry, cracked and chapped. I'm drinking water and using aquaphor and vaseline but nothing is working. Please Help-Its so bad!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×